Canonical modules of Rees algebras

Autor(en): Bruns, W 
Restuccia, G
Stichwörter: DETERMINANTAL IDEALS; DIFFERENTIAL FORMS; DIVISOR CLASS GROUP; Mathematics; Mathematics, Applied; PFAFFIANS; POWERS; VARIETIES; YOUNG-DIAGRAMS
Erscheinungsdatum: 2005
Herausgeber: ELSEVIER SCIENCE BV
Journal: JOURNAL OF PURE AND APPLIED ALGEBRA
Volumen: 201
Ausgabe: 1-3
Startseite: 189
Seitenende: 203
Zusammenfassung: 
We compute the canonical class of certain Rees algebras. Our formula generalizes that of Herzog and Vasconcelos. Its proof relies on the fact that the formation of the canonical module commutes with subintersections in important cases. As an application we treat the classical determinantal ideals and the corresponding algebras of minors. (c) 2005 Elsevier B.V. All rights reserved.
ISSN: 00224049
DOI: 10.1016/j.jpaa.2004.12.017

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric